# SDR Z4TA20100001

- Difficulty date: April 9, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 5,475 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 5104
- Condition: Burned Out
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND DUE TO INTERNAL FAILURE OF ELECTRIC GEAR MOTOR.  REPLACED MOTOR AND SYSTEM OPS CHECKS GOOD.  ALTERNATOR OUT LIGHT PROVED TO BE BROKEN WIRE ON IN-LINE FUSE FOR INDICATOR.  REPAIRED WIRE AND OPS CHECKS OK.  ALSO REPLACED ONE ACFT BATTERY WITH NEW.  RUN-UP FOR ELECTRICAL SYSTEM OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
